# SDR QXEA2014051500405

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 31,090 hours, 32,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 668-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH AFT PAX DOOR AT APPROX STR 23P, BETWEEN FS STA X668.900 AND FS STA 698.000. REMOVED SURFACE CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH AFT PAX DOOR APPROX STR 23P, X668.900 & X698.00 REF SRM 51-21-00. PERFORMED E/T U/T INSP ON EXTERNAL FUSELAGE SKIN BENEATH AFT PAX DOOR APPROX X668.9-X698.0 STR 23P BLENDOUT IAW NDTM 51-00-06 AND 51-00-04. THICKNESS IS .205-.212.  NO DEFECTS NOTED. COMPLIED WITH FORM M-184 FOR EXTERNAL SKIN PANEL PN 85337134 AT LOCATION X668.90 TO X698.00 STRINGER 23P-STRINGER 24P. EVALUATED THE EXTERNAL SKIN BENEATH THE AFT PAX DOOR X668.900 TO X698.00 AND BETWEEN STRINGS 23P AND 24P. ORIGINAL MATERIAL THICKNESS 0.220" MIN MATERIAL REMAIING IS 0.205" MATERIAL LOSS IS 0.015". SKIN PANEL, PN 85337134 IS WITHIN LIMITS IN REWORK AREA REF EO 53-I00510.  COMPLIED WITH TC 53-I00510.
